# SDR FDEA201008313203

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6573351
- Condition: Mislocated
- Location: Bs 440
- Part time: 39,367 hours, 10,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FASTENER HOLE AT STA 440, BL-0, AFTSIDE OF FLOORBEAM WILL BE IN THE RADIUS ON LT SIDE OF L-0 SEAT TRACK CROWN IF DRILLED. AT STA 440, BL-0 EXISTING HOLE PLUGED AND RELOCATED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE MOD W/C NR 118350425BZ2R10 AND MAE EA 757-  5335-16-F2802, DATED 07-27-2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
